Vol. 11, issue 05, article # 5

pdf Vorob'ev F. A. Approximate method for solving the parabolic equation for a monochromatic electromagnetic wave propagation through a nonlinear medium. // Atmospheric and oceanic optics. 1998. V. 11. No. 05. P. 397-401.
Copy the reference to clipboard

A method is proposed for solving the parabolic equation for propagation of a monochromatic electromagnetic wave through a nonlinear medium. Two cases are discussed, namely, the absence and the presence of the wind in the atmosphere. In the former case the use of an axially symmetric beam model seems to be justifiable and the parabolic equation reduces to the Bernoulli equation. In the second case (in the presence of wind) the equation reduces to an integro-differential equation, which can be solved by the iteration method.